RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 3  


Research Papers
Gauss–Manin connetion for bouquets of curves
A. G. Aleksandrov, B. Martin
1
Full chains of twists for symplectic algebras
D. N. Ananikyan, P. P. Kulish, V. D. Lyakhovsky
27
Formal groups over $p$-adic rings of integers with small ramification and distinguished isogenies
O. V. Demchenko
55
Linear relations generated by the canonical differential equation of dimension 2, and eigenfunction expansions
I. S. Kats
86
Special functions of the isomonodromy type, rational transformations of spectral parameter, and algebraic solutions of the sixth Painlevé equation
A. V. Kitaev
121
Gluing of Riemannian manifolds of curvature $\geq\kappa$
N. N. Kosovskii
140
Criteria for semiboundedness in a class of unbounded Jacobi operators
S. N. Naboko, J. Janas
158
Invariant Einstein metrics on the Ledger–Obata spaces
Yu. G. Nikonorov
169
On closed orbits of gradient flows for circle-valued mappings
A. V. Pajitnov
186
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020